Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 12, NWS Grand Forks, ND

June 8, 2010Kittson County, Marshall County, Minnesota; Walsh County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Jun 8, 2010, 5:19 PM CDT for Kittson County, Marshall County, Minnesota; Walsh County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2010, 5:19 PM CDT (22:19 UTC)
Expired
Jun 8, 2010, 6:15 PM CDT
In force
56 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Kittson County, MN, Marshall County, MN, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 95 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.3 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2010-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2010-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WFUS53 KFGF 082219
TORFGF
MNC069-089-NDC099-082315-
/O.NEW.KFGF.TO.W.0012.100608T2219Z-100608T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
519 PM CDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA...
  EASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 615 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED NEAR VOSS...OR 8 MILES SOUTH OF GRAFTON...MOVING TO THE
  EAST AT 40 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  GRAFTON AROUND 525 PM CDT.
  WARSAW AROUND 530 PM CDT.
  OAKWOOD AROUND 535 PM CDT.
  BIG WOODS AND HERRICK AROUND 545 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE STEPHEN AND OLD MILL STATE PARK.

FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 170 AND 176 AROUND 540 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4835 9649 4819 9729 4819 9742 4841 9756
      4864 9690
TIME...MOT...LOC 2219Z 250DEG 28KT 4831 9742

$$

DK/BB
4 follow-up statements
130 
WWUS53 KFGF 082239
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
539 PM CDT TUE JUN 8 2010

MNC069-089-NDC099-082315-
/O.CON.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-WALSH ND-
539 PM CDT TUE JUN 8 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARSHALL AND
SOUTHWESTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN
WALSH COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 615 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF
WARSAW...OR 9 MILES SOUTHEAST OF GRAFTON...MOVING TO THE EAST AT 35
MPH.

THE TORNADIC STORM WILL BE NEAR...
  BIG WOODS AND HERRICK AROUND 545 PM CDT.
  STEPHEN...ARGYLE AND DONALDSON AROUND 610 PM CDT.
  OLD MILL STATE PARK AND FLORIAN AROUND 615 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 170 AND 175 AROUND 540 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4821 9722 4823 9730 4837 9731 4846 9739
      4864 9690 4835 9649
TIME...MOT...LOC 2239Z 250DEG 28KT 4836 9720

$$

DK/BB
363 
WWUS53 KFGF 082255
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
555 PM CDT TUE JUN 8 2010

MNC069-089-NDC099-082315-
/O.CON.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-WALSH ND-
555 PM CDT TUE JUN 8 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARSHALL AND
SOUTHWESTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA...AND
NORTHEASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 615 PM
CDT...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTH OF
BIG WOODS...OR 15 MILES EAST OF GRAFTON...MOVING TO THE EAST AT 30
MPH.

THE TORNADIC STORM WILL BE NEAR...
  STEPHEN...ARGYLE AND DONALDSON AROUND 610 PM CDT.
  OLD MILL STATE PARK AND FLORIAN AROUND 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4824 9708 4826 9720 4842 9717 4850 9729
      4864 9690 4835 9649
TIME...MOT...LOC 2255Z 250DEG 28KT 4840 9702

$$

DK/BB
777 
WWUS53 KFGF 082305
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
605 PM CDT TUE JUN 8 2010

NDC099-082314-
/O.CAN.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
WALSH ND-
605 PM CDT TUE JUN 8 2010

...THE TORNADO WARNING FOR NORTHEASTERN WALSH COUNTY IN NORTHEAST
NORTH DAKOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4835 9649 4826 9702 4848 9715 4849 9714
      4852 9716 4855 9716 4864 9690
TIME...MOT...LOC 2304Z 250DEG 28KT 4842 9692

$$

MNC069-089-082315-
/O.CON.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-
605 PM CDT TUE JUN 8 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARSHALL AND
SOUTHWESTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA UNTIL 615 PM
CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST
OF STEPHEN...OR 20 MILES EAST OF GRAFTON...MOVING TO THE EAST AT 30
MPH.

THE TORNADIC STORM WILL BE NEAR...
  STEPHEN...ARGYLE AND DONALDSON AROUND 610 PM CDT.
  OLD MILL STATE PARK AND FLORIAN AROUND 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4835 9649 4826 9702 4848 9715 4849 9714
      4852 9716 4855 9716 4864 9690
TIME...MOT...LOC 2304Z 250DEG 28KT 4842 9692

$$

DK/BB
364 
WWUS53 KFGF 082310
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
610 PM CDT TUE JUN 8 2010

MNC069-089-082320-
/O.EXP.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-
610 PM CDT TUE JUN 8 2010

...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL AND SOUTHWESTERN
KITTSON COUNTIES IN NORTHWEST MINNESOTA WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4835 9649 4826 9702 4848 9715 4849 9714
      4852 9716 4855 9716 4864 9690
TIME...MOT...LOC 2310Z 250DEG 28KT 4843 9685

$$

DK/BB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:20 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 8, 2:20 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
220 PM CDT TUE JUN 8 2010

.SHORT TERM...
IMMEDIATE SHORT TERM CONCERN WILL BE SEVERE POTENTIAL EARLY THIS
EVENING THEN ATTENTION TURNS TO PERSISTENT RAIN CHANCES THRU THE
REST OF THE SHORT TERM. WILL FOLLOW A MODEL BLEND FOR THIS PORTION
OF THE FORECAST.

TONIGHT...CLEARING LINE TAKING FOREVER TO MOVE INTO EASTERN ND BUT
HAS NOW REACHED THE KDVL TO KJMS CORRIDOR. WIND SHIFT LINE/DRY
LINE CUTTING ACROSS THE CENTER OF ND WHERE SOME TSTMS HAVE ALREADY
DEVELOPED. SFC DEW POINTS AT KBIS/KMOT AT 48F WHERE KDVL/KJMS ARE
IN THE UPPER 50S. NICE SURGE OF DRY AIR COMING INTO THE WESTERN
HALF OF ND ON BREEZY WESTERLY WINDS. HAVE ABOUT 1000-1500 J/KG OF
SFC BASED CAPE IN THE ZONE WHERE THE TSTMS ARE FIRING. SPC MESO
CHARTS SHOWING SOME UPPER LEVEL DIVERGENCE JUST AHEAD OF THE LINE
OF STORMS WITH COOLER 500MB TEMPS ALSO MOVING INTO NORTH CENTRAL
ND. SOME LIMITING PARAMETERS MAY BE THAT THE STORMS ARE MOVING
INTO A MUCH COOLER AIRMASS WHERE IT HAS BEEN CLOUDY ALL DAY.
KGFK/KFAR HAVE ONLY REACHED THE LOWER 60S TODAY WITH FOG/LOW
CLOUDS. 0-6 KM BULK SHEAR VALUES ONLY ABOUT 30...SO NOT THE
STRONGEST THERE. SPC HAS ISSUED A MESOSCALE DISCUSSION TALKING
ABOUT A MARGINAL THREAT FOR SEVERE HAIL. WILL HAVE TO MONITOR THRU
THE LATE AFTERNOON. NICE SPINNING UPPER LOW JUST TO THE WEST OF
THE MANITOBA LAKES REGION. AS THIS WAVE MOVES ACROSS SOUTHERN
CANADA OVERNIGHT SOME SPOKES OF VORTICITY MAY ROTATE DOWN INTO
AREAS ALONG THE CANADIAN BORDER. WILL THEREFORE KEEP SOME CHANCES
FOR RAIN ALONG THE CANADIAN BORDER EVEN PAST MIDNIGHT.

WED-FRI...WILL KEEP SOME LINGERING SHOWERS AROUND THE NORTHEAST FA
ON WED MORNING AS THE UPPER LOW MOVES ACROSS. REST OF THE DAY
SHOULD BE QUIET BUT COOL AS A BACK DOOR COLD FRONT DROPS DOWN THE
VALLEY THRU THE DAY. 850MB TEMPS COOL TO 6-8C. NEXT CHANCE OF RAIN
LOOKS TO BE THU/THU NIGHT. 12Z MODELS SHOW BETTER CHANCES FOR RAIN
ON THU ITSELF SO HAVE UPPED PCPN CHANCES JUST A BIT. FORECAST
ALREADY HAD LIKELY PCPN CHANCES FOR THU NIGHT AND WILL LEAVE THOSE
INTACT. SOME MODELS SHOWING THE MAIN BATCH OF PCPN MOVING TOWARD
THE MN ARROWHEAD WHILE OTHERS ARE A LITTLE FURTHER NORTH...SO THE
JURY IS STILL OUT. LOTS OF AVAILABLE MOISTURE WITH THE THU/THU
NIGHT SYSTEM AS PRECIPITABLE WATER VALUES JUMP UP TO OVER 1.50
INCHES. MODELS SEEM TO AGREE BEST PCPN CHANCES WILL BE ACROSS WEST
CENTRAL MN ON FRI SO NO CHANGES THERE.

.LONG TERM [SAT-TUE]...
A FAIRLY ROBUST SHRTWV TROF CUTS ACROSS THE NRN PLAINS THROUGH THE
EARLY PART OF THE WEEKEND... WITH SOME RESIDUAL CLOUDS AND A THREAT
OF SHOWERS LINGERING THROUGH SUNDAY. A DRIER H5 RIDGE PATTERN SHOULD
DOMINATE THE EARLY WEEK PERIOD... PRODUCING SEASONABLY WARM AND
SUNNY CONDITIONS. THE NEXT SHRTWV TROF SHUD DEVELOP A SOUTHWESTERLY
FLOW PATTERN ALOFT BY TUESDAY... WITH CONVECTIVE ACTIVITY TO
ACCOMPANY.

&&

.AVIATION...
PERSISTENT IFR CIGS AND VSBYS ALG AND EAST OF THE RED RIVER WILL
SHIFT SLOWLY EWD AHEAD OF APPCHG SFC TROF THROUGH THE AFTERNOON.
SHOWERS SHUD DIMINISH THROUGH LATE AFTERNOON IN NWRN MN WITH SCT
TSTMS DEVELOPING FROM LATE AFTERNOON INTO EARLY EVENING. WEST OF
THE RED RIVER WILL SEE GENLY VFR CONDS WITH SCT TSTMS MOVING WEST
TO EAST ACROSS THE AREA THROUGH MID AND LATE AFTERNOON.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON/GUST/DK
Hazardous weather outlook, Jun 8, 6:38 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
638 AM CDT TUE JUN 8 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-091345-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
638 AM CDT TUE JUN 8 2010

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS WILL CONTINUE ACROSS THE REGION THIS MORNING. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THIS AFTERNOON A COLD
FRONT WILL APPROACH THE REGION REACHING THE VALLEY REGION BY THIS
EVENING. THE AIRMASS AHEAD OF THIS FRONT WILL BECOME MODERATELY
UNSTABLE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR OR
AFTER 2PM AND A FEW OF THESE STORMS MAY BECOME SEVERE GENERALLY
ALONG AND WEST OF THE VALLEY. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS AND LARGE HAIL. THE FAVORED LOCATION FOR STRONG
THUNDERSTORMS TONIGHT WILL BE ALONG AND EAST OF THE VALLEY. ANY
STORMS SHOULD WEAKEN BELOW SEVERE LIMITS AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN THURSDAY AND
COULD CONTINUE INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

VOELKER

In the hours before

Local storm report, Jun 8, 4:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             6 N OSNABROCK           48.76N 98.15W
06/08/2010  E0.88 INCH       CAVALIER           ND   TRAINED SPOTTER

&&

GGUST
Local storm report, Jun 8, 4:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
440 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 S ADAMS               48.38N 98.07W
06/08/2010  E0.50 INCH       WALSH              ND   PUBLIC

&&

MEWENS
Local storm report, Jun 8, 4:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
441 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             3 S ADAMS               48.38N 98.07W
06/08/2010  E0.50 INCH       WALSH              ND   PUBLIC

            CORRECTED FOR TIME OF HAIL

&&

MEWENS
Local storm report, Jun 8, 5:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             MCVILLE                 47.77N 98.18W
06/08/2010  E0.50 INCH       NELSON             ND   PUBLIC

&&

MEWENS
Local storm report, Jun 8, 5:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
513 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             2 S JOHNSTOWN           48.12N 97.47W
06/08/2010  E0.75 INCH       GRAND FORKS        ND   PUBLIC

&&

GGUST
Local storm report, Jun 8, 5:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
518 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 ENE GILBY             48.10N 97.41W
06/08/2010  E1.00 INCH       GRAND FORKS        ND   PUBLIC

            FEW DIME TO QUARTER SIZED HAIL.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 5:03 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk57 min
Jun 8, 5:11 PM CDTSevere Thunderstorm WarningFGFClay, Norman64 min
Jun 8, 2:09 PM CDTSevere Thunderstorm WarningFGFBenson66 min
Jun 8, 2:59 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner50 min
Jun 8, 3:08 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Walsh52 min
Jun 8, 3:15 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey60 min
Jun 8, 3:18 PM CDTSevere Thunderstorm WarningFGFEddy57 min
Jun 8, 3:59 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Ramsey, Walsh61 min
Jun 8, 4:23 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele, Traill67 min

Nearby

Tornado Warnings in Minnesota, 2010Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.